| Catalog Number |
0375638000 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the tip broke.All broken pieces were retrieved.
Event or Problem Description
It was reported that the tip broke.All broken pieces were retrieved.
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: the inner tip broke off.Probable root cause: inadequate window profile.Inadequate welding process.Improper material strength.Inadequate size selected for the application.Material brittleness.Excessive force applied by the user.Incorrect rfid tag.The reported failure mode will be monitored for future reoccurrence.